# SDR SWAA2020050435916

- Difficulty date: March 16, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 69,225 hours, 40,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IB MAIN FLAP WEDGE PANEL LOWER SURFACE (REFER TO DEFECT C976750) AT LT WING / REPAIRED IN MAIN FLAP WEDGE PANEL LOWER SURFACE AT LT ASPER B737-700 SRM 51-70-10-2R-4 TOOL USED CALIPER P/N 700-113-10 S/N 0023216 DUE DATE 25-JUN-20 DENT GAUGE P/N P6KIT PREMIUM S/N 410042 DUE DATE 26-NOV-20 SCALE P/N CL5000 S/N AE-39882 DUE DATE 14-JUN-20;HOT BONDER P/N HCS980013 S/N 15102320 DUE DATE 14-JUN-20 ; COATING THICKNESS P/N PROSITEC TOM 6000N53 S/N 767584 DUE DATE 16-JUL-20
